| Model Number |
VLOCN0604 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10.Concomitant products: vlocn0604, vlocn0604 v-loc* pbt 3-0 blu 15cm v20 (lot a5d1896vy); vlocn0604, vlocn0604 v-loc* pbt 3-0 blu 15cm v20 (lot a5d1896vy); vlocn0604, vlocn0604 v-loc* pbt 3-0 blu 15cm v20 (lot a5d1896vy); vlocn0604, vlocn0604 v-loc* pbt 3-0 blu 15cm v20 (lot a5d1896vy); vlocn0604, vlocn0604 v-loc* pbt 3-0 blu 15cm v20 (lot a5d1896vy); vlocn0604, vlocn0604 v-loc* pbt 3-0 blu 15cm v20 (lot a5d1896vy); vlocn0604, vlocn0604 v-loc* pbt 3-0 blu 15cm v20 (lot a5d1896vy); vlocn0604, vlocn0604 v-loc* pbt 3-0 blu 15cm v20 (lot a5d1896vy); vlocn0604, vlocn0604 v-loc* pbt 3-0 blu 15cm v20 (lot a5d1896vy) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a gastric bypass procedure, while suturing, the thread broke in the middle.This issue occurred on ten devices of the same product and lot number.An additional new suture was used without issue.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The involved device was not returned.A different device was returned than was originally reported.Seventy two sutures sealed with the appropriate packaging that were representative of the complaint lot.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the thread broke in the middle.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.